# SDR MASA2017050912281

- Difficulty date: May 9, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 33,237 hours, 26,330 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Not Seated
- Location: Aed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AED BATTERY DEAD.  RESEATED BATTERY.
